# SDR 3SRA2012040502

- Difficulty date: March 28, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N168ZZ
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- Aircraft time: 5,045 hours, 2,983 cycles
- Engine: Pwa PW305A
- Engine time: 5,045 hours, 2,983 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON ENGINE MOUNT PADS.  CORROSION WAS ON TWO OF THE FOUR MOUNT PADS.  CORROSION WAS BEYOND PWC MAINTENANCE MANUAL 72-30-01 LIMITS.  SUBMITTED DESCRIPTION OF CORROSION TO PWC.  DEVIATION LETTER OBTAINED FROM PRATT WHITNEY CANADA STATING THAT REPAIR OF THE INTERMEDIATE CASE MOUNTING PADS CAN BE DEFERRED UNTIL NEXT SCHEDULED SHOP VISIT NO LATER THAT 3100 CYCLES SINCE NEW PROVIDED THAT THE ENGINE IS ONLY OPERATED ON THE RT SIDE OF AIRCRAFT AND REPAIR OF CORROSION TOO LIMIT PROGRESSION IS PERFORMED.  CORROSION WAS REPAIRED AND ENGINE WAS MOVED TO THE RT SIDE OF AIRCRAFT SO THAT THE DAMAGED MOUNT PADS ARE NOT IN USE.
